Show simple item record

dc.contributor.authorGonzalez, Jesus
dc.contributor.authorGrant, Mark
dc.date.accessioned2015-08-03T11:18:01Z
dc.date.available2015-08-03T11:18:01Z
dc.date.issued2015
dc.identifier.citationGonzalez , J & Grant , M 2015 , ' Sequential motion planning of non-colliding particles in Euclidean spaces ' , Proceedings of the American Mathematical Society , vol. 143 , no. 10 , pp. 4503-4512 . https://doi.org/10.1090/proc/12443en
dc.identifier.issn0002-9939
dc.identifier.otherPURE: 51179031
dc.identifier.otherPURE UUID: be576fbe-3ad5-4c88-9371-39f0994d7e63
dc.identifier.otherArXiv: http://arxiv.org/abs/1309.4346v2
dc.identifier.otherScopus: 84938284593
dc.identifier.urihttp://hdl.handle.net/2164/4739
dc.description10 pages; Final version, to appear in Proc. Amer. Math. Socen
dc.format.extent10
dc.language.isoeng
dc.relation.ispartofProceedings of the American Mathematical Societyen
dc.rightsFirst published in Proceedings of the American Mathematical Society in volume 143 and number 10, 2015, published by the American Mathematical Societyen
dc.subjectmath.ATen
dc.subject55R80, 55S40 (Primary), 55M30, 68T40 (Secondary)en
dc.subjectrobot motion planningen
dc.subjecthigher topological complexityen
dc.subjectsectional categoryen
dc.subjectconfiguration spacesen
dc.subjectmoving obstaclesen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleSequential motion planning of non-colliding particles in Euclidean spacesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/proc/12443


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record